# SDR ASMF201310002

- Difficulty date: September 15, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737832
- Aircraft serial: 34262
- Aircraft time: 22,556 hours, 10,900 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM, F/A REPORTED THAT A WIRE BURNED ODOR AFTER AFT GALLEY OVENS TURNED ON.  MAINTENANCE PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56, DETECTING PAPER BURNED PROPERTY OF CATERING;  THE PAPER WAS REMOVED AND AFT GALLEY OVENS TESTED IAW CMM 25-35-03, ALL CORRECT.
